Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 350849, 9 pages
http://dx.doi.org/10.1155/2010/350849
Research Article

Blind Deconvolution for Jump-Preserving Curve Estimation

1Department of Information Science, Faculty of Science, Xi'an Jiaotong University, Shaan Xi 710049, China
2School of Statistics, University of Minnesota, MN 55455, USA

Received 11 February 2010; Accepted 19 February 2010

Academic Editor: Ming Li

Copyright © 2010 Xingfang Huang and Peihua Qiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Fan and I. Gijbels, Local Polynomial Modelling and Its Applications, vol. 66 of Monographs on Statistics and Applied Probability, Chapman & Hall, London, UK, 1996. View at Zentralblatt MATH · View at MathSciNet
  2. P. Qiu, Image Processing and Jump Regression Analysis, Wiley Series in Probability and Statistics, John Wiley & Sons, Hoboken, NJ, USA, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. H. Qiu, C. Asano, and X. P. Li, “Estimation of jump regression function,” Bulletin of Informatics and Cybernetics, vol. 24, no. 3-4, pp. 197–212, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H.-G. Müller, “Change-points in nonparametric regression analysis,” The Annals of Statistics, vol. 20, no. 2, pp. 737–761, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. S. Wu and C. K. Chu, “Kernel-type estimators of jump points and values of a regression function,” The Annals of Statistics, vol. 21, no. 3, pp. 1545–1566, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. H. Qiu, “Estimation of the number of jumps of the jump regression functions,” Communications in Statistics—Theory and Methods, vol. 23, no. 8, pp. 2141–2155, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  7. C. R. Loader, “Change point estimation using nonparametric regression,” The Annals of Statistics, vol. 24, no. 4, pp. 1667–1678, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Zhang, Z. Su, and P. Qiu, “On jump detection in regression curves using local polynomial kernel estimation,” Pakistan Journal of Statistics, vol. 25, pp. 505–528, 2009. View at Google Scholar
  9. J.-H. Joo and P. Qiu, “Jump detection in a regression curve and its derivative,” Technometrics, vol. 51, no. 3, pp. 289–305, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. A. McDonald and A. B. Owen, “Smoothing with split linear fits,” Technometrics, vol. 28, no. 3, pp. 195–208, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Hall and D. M. Titterington, “Edge-preserving and peak-preserving smoothing,” Technometrics, vol. 34, no. 4, pp. 429–440, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  12. P. Qiu and B. Yandell, “A local polynomial jump-detection algorithm in nonparametric regression,” Technometrics, vol. 40, no. 2, pp. 141–152, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y. Wang, “Jump and sharp cusp detection by wavelets,” Biometrika, vol. 82, no. 2, pp. 385–397, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J.-Y. Koo, “Spline estimation of discontinuous regression functions,” Journal of Computational and Graphical Statistics, vol. 6, no. 3, pp. 266–284, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  15. P. Qiu, “A jump-preserving curve fitting procedure based on local piecewise-linear kernel estimation,” Journal of Nonparametric Statistics, vol. 15, no. 4-5, pp. 437–453, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. I. Gijbels, A. Lambert, and P. Qiu, “Jump-preserving regression and smoothing using local linear fitting: a compromise,” Annals of the Institute of Statistical Mathematics, vol. 59, no. 2, pp. 235–272, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. S. Carasso, “Direct blind deconvolution,” SIAM Journal on Applied Mathematics, vol. 61, no. 6, pp. 1980–2007, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. P. Hall and P. Qiu, “Blind deconvolution and deblurring in image analysis,” Statistica Sinica, vol. 17, no. 4, pp. 1483–1509, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. Hall and P. Qiu, “Nonparametric estimation of a point-spread function in multivariate problems,” The Annals of Statistics, vol. 35, no. 4, pp. 1512–1534, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  20. P. Qiu, “A nonparametric procedure for blind image deblurring,” Computational Statistics & Data Analysis, vol. 52, no. 10, pp. 4828–4841, 2008. View at Publisher · View at Google Scholar · View at MathSciNet